# SDR SIMA0834

- Difficulty date: March 23, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001226
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND LEFT AFT INBOARD SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (M)
